# SDR UPS98227126

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 356802255
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT APPROXIMETLY 3500 FT MSL WHEEL WEEL FIRE LIGHT ILLUMINATED WITH HORN (BELL) HOT BRAKES SHOULD NOT BE A FACTOR BRAKE COOLING CHECKS WERE REFERENCED IN ROANOKE VA ALL APPROPRIATE CHECKLISTS ACCOMPLISHED.  INSPECTED ALL LOOPS FOUND CONNECTORS AT NOSE FIRE LOOP CORRODED, CLE ANED SAME, OPS CHECKS GOOD
